Alert archive / Nevada / Red Flag Warnings in 2014

Red Flag Warning 10, NWS Reno, NV

June 24, 2014

NWS Reno, NV issued this red flag warning at Jun 24, 2014, 5:02 AM PDT. It took effect at Jun 25, 2014, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2014, 5:02 AM PDT (12:02 UTC)
In effect from
Jun 25, 2014, 1:00 PM PDT
Expired
Jun 25, 2014, 8:10 PM PDT
In force
7 hr
Issued by
NWS Reno, NV

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WWUS85 KREV 241202
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
502 AM PDT TUE JUN 24 2014

...GUSTY WINDS AND DRY CONDITIONS FOR THE EASTERN SIERRA AND
WESTERN NEVADA ON WEDNESDAY...

CAZ273-NVZ453-459-250000-
/O.UPG.KREV.FW.A.0004.140625T1800Z-140626T0600Z/
/O.NEW.KREV.FW.W.0010.140625T2000Z-140626T0600Z/
MONO-EASTERN ALPINE COUNTIES-WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
502 AM PDT TUE JUN 24 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF THE EASTERN
SIERRA AND WESTERN NEVADA...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM TO 11 PM PDT WEDNESDAY. 

* AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES... 
  FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE 
  ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. WIND PRONE
  AREAS MAY SEE GUSTS UP TO 50 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO
GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN
CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A
SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING...
OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND
PREPAREDNESS TIPS.

&&

$$

CAZ272-NVZ450-250000-
/O.CON.KREV.FW.A.0004.140625T1800Z-140626T0600Z/
GREATER LAKE TAHOE AREA-WESTERN NEVADA SIERRA FRONT-
502 AM PDT TUE JUN 24 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
THE WESTERN NEVADA SIERRA FRONT AND LAKE TAHOE BASIN...

* AFFECTED AREA...FIRE ZONE 272 GREATER LAKE TAHOE AREA AND FIRE 
  ZONE 450 WESTERN NEVADA SIERRA FRONT.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. WIND PRONE
  AREAS MAY SEE GUSTS UP TO 50 MPH.

* HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY MAY 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. CHECK WEATHER.GOV/RENO FOR UPDATES AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

HTTP://WEATHER.GOV/RENO
4 follow-up statements
332 
WWUS85 KREV 241727
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1027 AM PDT TUE JUN 24 2014

...GUSTY WINDS AND DRY CONDITIONS FOR THE EASTERN SIERRA AND
WESTERN NEVADA ON WEDNESDAY...

CAZ272-241830-
/O.CAN.KREV.FW.A.0004.140625T1800Z-140626T0600Z/
GREATER LAKE TAHOE AREA-
1027 AM PDT TUE JUN 24 2014

...FIRE WEATHER WATCH IS CANCELLED FOR THE GREATER LAKE TAHOE
AREA...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE FIRE
WEATHER WATCH FOR THE LAKE TAHOE AREA THAT WAS IN EFFECT FOR
WEDNESDAY AFTERNOON AND EVENING. WINDS WILL INCREASE WEDNESDAY
AFTERNOON AND EVENING WITH GUSTS OF 30 TO 40 MPH POSSIBLE
ESPECIALLY IN WIND PRONE AREAS. HOWEVER HUMIDITY VALUES ARE NOT
EXPECTED TO DROP BELOW 20 PERCENT ACROSS A WIDESPREAD AREA,
THEREFORE THE FIRE WEATHER WATCH IS BEING CANCELLED.


$$

NVZ450-251300-
/O.UPG.KREV.FW.A.0004.140625T1800Z-140626T0600Z/
/O.EXA.KREV.FW.W.0010.140625T2000Z-140626T0600Z/
WESTERN NEVADA SIERRA FRONT-
1027 AM PDT TUE JUN 24 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN NEVADA SIERRA
FRONT...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM TO 11 PM PDT WEDNESDAY.

* AFFECTED AREA...FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH.
  WIND PRONE AREAS AND RIDGE TOPS MAY SEE GUSTS UP TO 50 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO
GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN
CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A
SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING...
OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND
PREPAREDNESS TIPS.

&&

$$

CAZ273-NVZ453-459-251300-
/O.CON.KREV.FW.W.0010.140625T2000Z-140626T0600Z/
MONO-EASTERN ALPINE COUNTIES-WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
1027 AM PDT TUE JUN 24 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 11 PM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF THE
EASTERN SIERRA AND WESTERN NEVADA...

* AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES... 
  FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE AND FIRE 
  ZONE 459 MINERAL AND SOUTHERN LYON COUNTIES.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. WIND PRONE 
  AREAS MAY SEE GUSTS UP TO 50 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO
GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN
CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A
SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING...
OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND
PREPAREDNESS TIPS.

&&

$$

HTTP://WEATHER.GOV/RENO
669 
WWUS85 KREV 251149
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
449 AM PDT WED JUN 25 2014

...GUSTY WINDS AND DRY CONDITIONS FOR THE EASTERN SIERRA AND
WESTERN NEVADA THIS AFTERNOON AND EVENING...

CAZ273-NVZ450-453-459-260000-
/O.CON.KREV.FW.W.0010.140625T2000Z-140626T0600Z/
MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT-
WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
449 AM PDT WED JUN 25 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
PORTIONS OF THE EASTERN SIERRA AND WESTERN NEVADA...

* AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES... 
  FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST 
  CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 459 MINERAL AND 
  SOUTHERN LYON COUNTIES.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. WIND PRONE 
  AREAS MAY SEE GUSTS UP TO 50 MPH.

* HUMIDITY...8 TO 15 PERCENT...EXCEPT SIERRA FRONT AROUND 15
  PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO
GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN
CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A
SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING...
OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND
PREPAREDNESS TIPS.

&&

$$

HOON

HTTP://WEATHER.GOV/RENO
465 
WWUS85 KREV 252059
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
159 PM PDT WED JUN 25 2014

...GUSTY WINDS AND DRY CONDITIONS FOR THE EASTERN SIERRA AND
WESTERN NEVADA THIS AFTERNOON AND EVENING...

CAZ273-NVZ450-453-459-260600-
/O.CON.KREV.FW.W.0010.000000T0000Z-140626T0600Z/
MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT-
WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
159 PM PDT WED JUN 25 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF THE
EASTERN SIERRA AND WESTERN NEVADA...

* AFFECTED AREA...FIRE ZONE 273 MONO-EASTERN ALPINE COUNTIES... 
  FIRE ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 453 WEST 
  CENTRAL NEVADA BASIN AND RANGE AND FIRE ZONE 459 MINERAL AND 
  SOUTHERN LYON COUNTIES.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. WIND PRONE 
  AREAS MAY SEE GUSTS UP TO 50 MPH.

* HUMIDITY...8 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO
GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN
CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A
SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING...
OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND
PREPAREDNESS TIPS.

&&

$$

HTTP://WEATHER.GOV/RENO
502 
WWUS85 KREV 260310
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
810 PM PDT WED JUN 25 2014

CAZ273-NVZ450-453-459-260415-
/O.CAN.KREV.FW.W.0010.000000T0000Z-140626T0600Z/
MONO-EASTERN ALPINE COUNTIES-WESTERN NEVADA SIERRA FRONT-
WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
810 PM PDT WED JUN 25 2014

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR PORTIONS OF THE EASTERN SIERRA AND WESTERN NEVADA...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG
WARNING.

MOISTURE WAS OVERSPREADING THE SIERRA AND SPILLING INTO WESTERN
NEVADA THIS EVENING. THIS MOISTURE AND COOLING TEMPERATURES WERE
ALLOWING HUMIDITY LEVELS TO RISE QUICKLY FROM WEST TO EAST WITH
THIS TREND EXPECTED TO CONTINUE. THUS RED FLAG CONDITIONS ARE NO
LONGER EXPECTED THIS EVENING. WINDS WILL CONTINUE TO GUST LOCALLY
TO AROUND 35 MPH THROUGH ABOUT 10 PM AND THEN BEGIN TO DIMINISH.

$$

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jun 24, 5:00 AM PDT, 2 minutes earlier.

Area forecast discussion, Jun 24, 5:00 AM PDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RENO NV
500 AM PDT TUE JUN 24 2014

UPDATED FIRE WEATHER DISCUSSION

.SYNOPSIS...
LOW PRESSURE WILL BRING INCREASING WINDS THROUGH MID WEEK WITH THE
STRONGEST WINDS WEDNESDAY AFTERNOON AND EVENING. THE BEST CHANCE OF
SHOWERS WILL OCCUR WEDNESDAY NIGHT AS THE LOW PRESSURE SYSTEM
CROSSES THE REGION. AFTER BRIEF COOLING THURSDAY, HIGH PRESSURE
WILL BRING MUCH WARMER TEMPERATURES FOR THE WEEKEND.

&&

.SHORT TERM...
THE EXPECTED CHANGE WITH THE ZONAL FLOW SHIFTING SOUTH THE NEXT
COUPLE DAYS IS NOW TAKING PLACE, BUT THE MODELS HAVE TRENDED A
LITTLE FURTHER NORTH AGAIN THIS MORNING. MADE A FEW ADJUSTMENTS
BASED ON THIS FOR TODAY AND WEDNESDAY NIGHT ALTHOUGH THE OVERALL
FORECAST IS GENERALLY ON TRACK.

THE INITIAL SHORT WAVE IS MOVING THROUGH THIS MORNING WITH SHOWERS
AND ISOLATED THUNDERSTORMS REMAINING IN OREGON. WITH THE FORCING
EXITING CURRENTLY, PULLED THE THUNDERSTORMS FROM THE FORECAST
TODAY. STILL EXPECT AN INCREASE IN WINDS TODAY, PICKING UP EARLIER
THAN THE PAST COUPLE DAYS, BUT PEAK GUSTS WILL REMAIN 30 MPH
EXCEPT FOR WIND PRONE AREAS ALONG THE SIERRA FRONT.

THE NEXT WAVE IS EXPECTED TO ARRIVE LATE WEDNESDAY WITH A WEAK TO
MODERATE COLD FRONT. WEDNESDAY WILL BE THE WINDIEST DAY AS 700 MB
WINDS INCREASE TO 25 KTS WITH A STRONG THERMAL GRADIENT. PEAK
GUSTS AROUND 40 MPH WITH LOCALLY HIGHER GUSTS IN WIND PRONE AREAS.
SOME MOISTURE WILL BEGIN TO MOVE IN AS WELL, BUT THERE REMAIN FIRE
WX CONCERNS, SEE THAT DISCUSSION BELOW.

THE MAIN FRONT MOVES THROUGH WEDNESDAY NIGHT WITH THE BULK OF THE
MOISTURE REMAINING NORTH OF I-80. THEREFORE, TRIMMED BACK POPS A
BIT SOUTH OF I-80 GOING DRY FOR THE MOST PART. A BAND OF RAIN DOES
LOOK TO FORM NORTH OF SUSANVILLE/GERLACH WITH AMOUNTS UP TO 1/4
INCH POSSIBLE. MODELS ARE COMING IN BETTER ALIGNMENT WITH THIS IDEA.

BEHIND THE FRONT THURSDAY, WINDS WILL BECOME MORE NORTHWEST WITH
COOLER TEMPS ALOFT. THURSDAY WILL BE THE COOLEST DAY THIS WEEK
BEFORE THE NEXT RIDGE BUILDS IN THIS WEEKEND. WINDS WILL BE
LOCALLY BREEZY, BUT NOT AS STRONG AS WEDNESDAY. WALLMANN

.LONG TERM...FRIDAY THROUGH MONDAY...
MAIN ADJUSTMENT TO THE LONG TERM WAS TO RAISE TEMPERATURES
SEVERAL DEGREES FOR NEXT WEEKEND AS HIGH PRESSURE BUILDS OVER THE
REGION. ON FRIDAY, THE TROUGH/JET WILL PUSH EAST OF THE AREA WITH
ZONAL FLOW DEVELOPING OVER THE PACIFIC NORTHWEST INTO THE WEEKEND
AND EARLY NEXT WEEK. STRONG HIGH PRESSURE WILL BUILD OVER THE
DESERT SOUTHWEST WITH MODELS HINTING AT 500MB HEIGHTS AS MUCH AS
595DM.

LATEST MODEL TRENDS ARE DEFINITELY SHOWING A SHARPER INCREASE IN
HEIGHTS AND WARMER TEMPERATURES ALOFT OVER THE LAST COUPLE DAYS. GFS
AND ECMWF ARE BOTH SHOWING 700MB TEMPS SUN-MON REACHING INTO THE
+16C TO +18C RANGE, PUSHING TEMPERATURES 10-15 DEGREES ABOVE NORMAL.
THIS VERY WELL MEANS THAT WE COULD SEE OUR FIRST 100 DEGREE
TEMPERATURES OF THE YEAR. WE CONTINUED TO TREND THE TEMPERATURES
HOTTER IN THE EXTENDED FORECAST, BUT IT'S LIKELY TEMPS MAY NEED TO
BE INCREASED WARMER STILL.

THESE WELL ABOVE NORMAL TEMPERATURES WILL ALSO INCREASE INSTABILITY
IN THE SIERRA. WE HAVEN'T YET ADDED IN A MENTION OF THUNDERSTORMS TO
THE FORECAST YET, BUT IT'S DEFINITELY A POSSIBILITY WE WILL HAVE TO
WATCH OUT FOR GOING INTO EARLY NEXT WEEK. HOON

&&

.AVIATION...
VFR CONDITIONS FOR ALL AREAS WITH INCREASING WINDS OVER THE NEXT
COUPLE DAYS. WESTERLY WINDS WITH GUSTS UP TO 25-30KT ARE LIKELY
THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KT ON WEDNESDAY.
NORTH-SOUTH RUNWAYS WILL BE MOST IMPACTED DUE TO CROSSWINDS. HOON

&&

.FIRE WEATHER...

RED FLAG WARNINGS FOR GUSTY WINDS AND LOW HUMIDITY HAVE BEEN
ISSUED FOR PERSHING, CHURCHILL, MINERAL AND SOUTHERN LYON
COUNTIES IN WESTERN NEVADA, AS WELL AS EASTERN ALPINE AND MONO
COUNTIES IN CALIFORNIA. A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR THE LAKE TAHOE BASIN AND WESTERN NEVADA SIERRA FRONT, BUT
CONFIDENCE IS LOWER THAT THESE AREAS WILL SEE CRITICAL CONDITIONS
ON WEDNESDAY.

WINDS WILL BEGIN TO INCREASE TODAY AS LOW PRESSURE APPROACHES THE
NORTHERN CA COAST. WIND GUSTS FOR THIS AFTERNOON WILL PEAK OUT
AROUND 30 MPH, JUST BELOW RED FLAG CRITERIA FOR THE REGION, BUT
THE STRONGER WINDS ARE STILL EXPECTED FOR WEDNESDAY.

LATEST MODEL TRENDS ARE SHOWING HIGHER MOISTURE CONTENT ON
WEDNESDAY, ESPECIALLY FOR THE LAKE TAHOE BASIN AND WESTERN NEVADA
SIERRA FRONT...INCLUDING RENO-CARSON-MINDEN. WINDS STILL LOOK
SOLID ACROSS THE ENTIRE FORECAST AREA FOR WEDNESDAY, AS 700MB FLOW
INCREASES TO AROUND 25-30KT. ALL AREAS ARE EXPECTED TO SEE
WIDESPREAD GUSTS OF 35-40 MPH WITH WIND PRONE AREAS REACHING UP TO
50 MPH. BUT, WITH THE INCREASING MOISTURE FROM THE WEST, THIS WILL
PROBABLY MODERATE THE FIRE WEATHER CONCERNS FOR THE TAHOE BASIN
AND SIERRA FRONT. FOR THIS REASON, WE HAVE NOT UPGRADED THE LAKE
TAHOE BASIN AND WESTERN NEVADA SIERRA FRONT. FURTHER SOUTH AND
EAST OF RENO-CARSON HUMIDITY WILL DROP INTO THE 8-15% RANGE, SO
THE FIRE WEATHER WATCHES WERE UPGRADED TO RED FLAG WARNINGS FOR
FIRE WEATHER ZONES 273, 459, AND 453.

CRITICAL CONDITIONS SHOULD SUBSIDE WEDNESDAY NIGHT AS HUMIDITY
BEGINS TO INCREASE, BUT THE GUSTY WINDS WILL CONTINUE WELL INTO
THE NIGHT AS THE JET MOVES INTO THE REGION. THIS IS ESPECIALLY
TRUE FOR RIDGES AND WIND PRONE AREAS. COOLER CONDITIONS AND
LIGHTER WINDS ARE EXPECTED FOR THURSDAY AS THE TROUGH WILL BE OVER
CA/NV. HOON

.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 1 PM TO 11 PM PDT WEDNESDAY NVZ453-459.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING NVZ450.

CA...RED FLAG WARNING FROM 1 PM TO 11 PM PDT WEDNESDAY CAZ273.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING CAZ272.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:34 PM PDTLake Wind AdvisoryREVChurchill, Douglas, Lyon, Mineral, Pershing, Washoe56 hr

Nearby

Red Flag Warnings in Nevada, 2014Red Flag Warnings in California, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.